# SDR SWIA2021073059791

- Difficulty date: July 25, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 42,463 hours, 35,369 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN AT WS 199.0  HAS A 2.25 INCH VERTICAL CRACK. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR.  FORM M-337 WILL BE REQUIRED.  REFERENCE  CP 23174513 FOR ORIGINAL WRITE UP.   (FILED CLOSED)   REPLACED R/H WING LEADING EDGE SKIN IN REFERENCE TO CRJ200 SRM 51-77-00 AND RIVETS INSTALLED SRM 51-42-06 ALSO PART NUMBER FOR NEW SKIN IS  PCN-601R12057-1-2-121120080427. ALSO FORM M-337 COMPLETED.
